Publication
Title
Relationship satisfaction of European binational couples in the Netherlands
Author
Abstract
Language
English
Source (journal)
International journal of intercultural relations. - Elmsford, N.Y.
Publication
Elmsford, N.Y. : 2016
ISSN
0147-1767
Volume/pages
50(2016), p. 50-59
ISI
000369877400005
Full text (Publisher's DOI)
Full text (open access)
The author-created version that incorporates referee comments and is the accepted for publication version Available from 01.01.2020
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 19.12.2016
Last edited 27.11.2018
To cite this reference